What's new
  • Do not use Chrome Incognito when registering as it freezes the registration page.
  • Guest, Join Papa Zoom today for some uplifting biblical encouragement! --> Daily Verses

Sick

StoveBolts

Staff member
Administrator
Joined
Nov 4, 2004
Messages
13,935
Gender
Male
#1
So, I've had viral mininegits for over 2 weeks. I got off prednisone Sunday which was for inflammation in my head and spine.
Today the symptoms are back... headache turning into a migraine, light and sound sensitivity, nasiuos, shortness of breath and exhaustion... mixed with being dizzy.

I was doing better till today and I'm on my way home from work. I called the Dr and waiting to hear back. Maybe he will have my prednisone refilled.

My CT scan and MRI came back good, no nothing major like an anyurism or tumor... I just want to feel better. :-(
 
Joined
Aug 24, 2012
Messages
10,778
Gender
Male
#2
I just want to feel better. :-(
Have you ever used ELAX or Ducolax?
Just kidding, but many things affect our normal function even to worry and such.
I've been there and can sympathize: I suffered with suicide headaches (Cluster) for years before God took it from me.
I am praying for you dear brother to be healed from any infliction to be the cause of your illness in Jesus' name.
:wave2
 

StoveBolts

Staff member
Administrator
Joined
Nov 4, 2004
Messages
13,935
Gender
Male
#3
Have you ever used ELAX or Ducolax?
Just kidding, but many things affect our normal function even to worry and such.
I've been there and can sympathize: I suffered with suicide headaches (Cluster) for years before God took it from me.
I am praying for you dear brother to be healed from any infliction to be the cause of your illness in Jesus' name.
:wave2
I've been going to the bathroom pretty good, so I'll pass lol.
I know anxiety, stress and depression has really taken it's toll on my immune system which is why I think I'm this sick all the time. Ironically, the ER doctor prescribed me Ativan for headache and inflammation in the ears. I've taken it twice and it helps....
I've got an old script of prednisone at home, and if I can make it home without puking I'll take two.
The Dr called me back, but I didn't hear the phone ring. Now they are at lunch lol.

Ahhhhh, I'm really not a basket case lol.
 

StoveBolts

Staff member
Administrator
Joined
Nov 4, 2004
Messages
13,935
Gender
Male
#6
also praying. this sounds...decidedly un-fun... :-(
Ohh, it's tons of fun having your brain and spinal cord swell up and totally screw up your eye sight, balance etc.... It's like the worst hangover you've ever had, add stomach issues, dizziness and multiply the headache 100 fold with a stiff neck, slow to think and exhaustion and your on your way.

I'm waiting for my script to fill.... then I'm going home to my dark quiet room....
 
Joined
Oct 21, 2017
Messages
284
Gender
Female
#9
So, I've had viral mininegits for over 2 weeks. I got off prednisone Sunday which was for inflammation in my head and spine.
Today the symptoms are back... headache turning into a migraine, light and sound sensitivity, nasiuos, shortness of breath and exhaustion... mixed with being dizzy.

I was doing better till today and I'm on my way home from work. I called the Dr and waiting to hear back. Maybe he will have my prednisone refilled.

My CT scan and MRI came back good, no nothing major like an anyurism or tumor... I just want to feel better. :-(
I very much enjoy this Doctors advice. Dr.Weil- Viral Meningitis


May we hold you in prayer?
 

StoveBolts

Staff member
Administrator
Joined
Nov 4, 2004
Messages
13,935
Gender
Male
#10
Have you had to burn thru vacation or go on STD? It sounds pretty disabilitating. Sorry to hear about what you're going thru.
You know where I work, and not only do I have excellent health care, but I'm salary with another cool boss. You take sick time when your sick. It's that simple. Your not allocated x sick days a year. You take what you need and it doesn't effect your vacation or salary.
 

Mike

Member
Joined
Mar 13, 2010
Messages
15,282
Gender
Male
Christian
Yes
#12
Your not allocated x sick days a year. You take what you need and it doesn't effect your vacation or salary.
I understand. I'm sure your benefits are very good, but usually it's beyond the control of the boss if you are forced to miss more than a three consecutive days. At that point, you usually must go on STD. That's why I asked. It sounds like a kind of ordeal that would prevent you from commuting to where you go.

Regardless, I'm happy to here you didn't need to tap into and vacation days, because that would be adding insult to injury and cause more stress. I've lifted you up to Him and asked for your complete healing.
 

StoveBolts

Staff member
Administrator
Joined
Nov 4, 2004
Messages
13,935
Gender
Male
#13
I understand. I'm sure your benefits are very good, but usually it's beyond the control of the boss if you are forced to miss more than a three consecutive days. At that point, you usually must go on STD. That's why I asked. It sounds like a kind of ordeal that would prevent you from commuting to where you go.

Regardless, I'm happy to here you didn't need to tap into and vacation days, because that would be adding insult to injury and cause more stress. I've lifted you up to Him and asked for your complete healing.
Well, I've never had an STD and have been loyal to my wife..... humphhhhh.
Lol, just kidding. I have no idea what that is.

Last year I was out almost 5 weeks with pneumonia and I was recently out 2 weeks with meningitis. I've never been confronted negatively about it.

I know all this stress is causing me to get sick. Something in my thinking needs to change. I've been on Ativan the past 4 days and I woke up feeling happy this morning and the cloud is shifting. Yes, I still have the headache, but it's manageable. I go in for counseling Monday, which is when I'll be out of Adivan.... I don't want to slip back into darkness....

I purchased Joel Osteens new audio book called blessed in the darkness yesterday. People can say what they will about the man, but God is using him to help me regain my faith in God while reminding me how great a God we serve. This is the first time hearing Joel, and he is a real blessing in this time of my life.
 
Joined
Oct 23, 2010
Messages
8,735
Gender
Male
Christian
Yes
#15
i dont know enough about Joel Osteen to have a solid opinion, personally. I skimmed over one of his books way back when...kinda light on dogma and doctrine, heavy on practical application, positive thinking, etc. More importantly...I saw how his work uplifted some people who were into what he was saying, and how...he helped provide a degree of hope to people. Always a good thing.

Ativan can be effective. As you probably know, just try not to make it a daily habit. Stopping benzodiazepines is -rough-, trust me. I was on daily Klonopin in my late teens, and tapering that bad boy was a nightmare.

I do hope things get better in your world. :)
 

StoveBolts

Staff member
Administrator
Joined
Nov 4, 2004
Messages
13,935
Gender
Male
#16
They gave me Ativan for the meningitis as it reduces brain swelling. They wanted me to take it 3 times a day for pain. I only take it once a day, and that's before bed time. Mentally, it's really helping to slow my negative thoughts and I feel a bit of sunshine.... Something I haven't felt prior to my daughter's death.

I am concerned about getting hooked. That scares me. I hope counseling will help the transition and I don't want to revert back to a beer a day....
 

StoveBolts

Staff member
Administrator
Joined
Nov 4, 2004
Messages
13,935
Gender
Male
#17
When you say rough getting off them, what do you mean? I'm only taking one a day, and I only have 10. Do you see any withdrawal when I stop, or should I taper and try and skip a day. Btw, I woke up with a bounce in my step this morning. I don't want to loose the bounce. It felt good to feel happy for once.... I've been dealing with depression for 3 years.... I want to be made well. I want to smile from my heart, and not just have the fake smile that everybody sees.
Understand?
 
Joined
Oct 23, 2010
Messages
8,735
Gender
Male
Christian
Yes
#18
hey man...I just mean that when I went off of daily, long-term (couple years) treatment with Klonopin, it was --not-- fun. I wasn't trying to point fingers or anything. Short term benzodiazepine treatment is not a big deal, neither is as-needed/prn use. Its daily, long term use that's so difficult to stop...rebound anxiety, cognitive problems, migraines, mood swings....this while on a medically supervised taper, btw.
 

StoveBolts

Staff member
Administrator
Joined
Nov 4, 2004
Messages
13,935
Gender
Male
#19
Ohhj, I know you were not pointing fingers. But you've been through this....and God is using your experience to guide me through this. I trust you.
 

Site Goal

Total amount
$325.00
Goal
$5,020.00